# SDR ASAA0610424

- Difficulty date: April 11, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- Aircraft time: 60,349 hours, 53,855 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Part number: 6545778529
- Condition: None
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIME LIMITED REPAIR. REPAIRED PER ASA EA 5330 02075.
